# SDR DL72S954483

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 656024013
- Condition: Ruptured
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

FLT DIVERTED INTO DCA AT FL 350, CABIN ALT 5,600 FT, AFTER ABOUT 10 MIN OF LITE VIBRATION OF UNKNOWN ORIGIN, CABIN CLIMBED AT 500 FT/MIN AND UNABLE TO CONTROL IN ANY MODE OF PRESS.  ACCOMPLISHED LOSS OF PRESS AND EMERGENCY DESCENT CK LIST AT 10,000 FT, CABIN CONTROL WAS REGAINED IN ALL MODES AS LONG AS PWR WAS KEPT ABOVE 1.2 EPR.  ON INTIATION OF EMERGENCY DESCENT A LOUD ROAR BEGAN AT FWD ENTRY DOOR AFT SIDE.  FOUND DUCT JUST FORWARD OF LEFT WATER SEPARATOR HAD RUPTURED.  REPLACED DUCT, OPERATION NORMAL.
